# SDR HEEA072553

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 9,750 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075739103
- Part serial: 492
- Condition: Fluctuates
- Location: Torquemeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FLUCTUATES 4 TO 5 PERCENT AT ALL TIMES.
